# SDR GTIA040193

- Difficulty date: March 14, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL LEFT OUTBOARD STATION 1250-1309 HAT CHANNEL BROKEN OUT.  REPAIRED FLOOR PANEL.  (M)
